Alert archive / Minnesota / Winter Weather Advisories in 2021
Winter Weather Advisory 9, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter weather advisory at Nov 13, 2021, 6:59 AM CST for 10 counties in North Dakota; 16 counties in Minnesota. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2021, 6:59 AM CST (12:59 UTC)
- Expired
- Nov 13, 2021, 11:01 PM CST
- In force
- 16 hr
- Issued by
- NWS Grand Forks, ND
All 26 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Cass County, ND, Cavalier County, ND, Grand Forks County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 61 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 1.0 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
079 WWUS43 KFGF 131259 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 659 AM CST Sat Nov 13 2021 MNZ013>017-022>024-027-028-140600- /O.NEW.KFGF.WW.Y.0009.211113T1800Z-211114T0600Z/ Pennington-Red Lake-East Polk-North Clearwater-South Beltrami- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker- Including the cities of Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, and Wolf Lake 659 AM CST Sat Nov 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Portions of north central and northwest Minnesota. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ001>004-007-NDZ006>008-015-016-026-027-029-030-039-054-140300- /O.NEW.KFGF.WW.Y.0009.211113T1259Z-211114T0300Z/ West Polk-Norman-Clay-Kittson-West Marshall-Towner-Cavalier- Pembina-Ramsey-Eastern Walsh-Nelson-Grand Forks-Steele-Traill- Cass-Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Devils Lake, Grafton, Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Edinburg, Adams, and Lankin 659 AM CST Sat Nov 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 2 to 5 inches. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 9 PM CST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ dtr
2 follow-up statements
784 WWUS43 KFGF 131906 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 106 PM CST Sat Nov 13 2021 MNZ005-006-008-009-030>032-140600- /O.EXA.KFGF.WW.Y.0009.000000T0000Z-211114T0600Z/ Roseau-Lake Of The Woods-East Marshall-North Beltrami- West Otter Tail-East Otter Tail-Wadena- Including the cities of Roseau, Warroad, Greenbush, Baudette, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 106 PM CST Sat Nov 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow. Total snow accumulations of 2 to 4 inches. Locally higher amounts possible. * WHERE...Portions of central, north central, northwest and west central Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ013>017-022>024-027-028-140600- /O.CON.KFGF.WW.Y.0009.000000T0000Z-211114T0600Z/ Pennington-Red Lake-East Polk-North Clearwater-South Beltrami- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker- Including the cities of Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, and Wolf Lake 106 PM CST Sat Nov 13 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. Locally higher amounts possible. * WHERE...Portions of north central and northwest Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$ MNZ001>004-007-NDZ006>008-015-016-026-027-029-030-039-054-140300- /O.CON.KFGF.WW.Y.0009.000000T0000Z-211114T0300Z/ West Polk-Norman-Clay-Kittson-West Marshall-Towner-Cavalier- Pembina-Ramsey-Eastern Walsh-Nelson-Grand Forks-Steele-Traill- Cass-Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Devils Lake, Grafton, Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Edinburg, Adams, and Lankin 106 PM CST Sat Nov 13 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 3 to 5 inches. Locally higher amounts possible. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 9 PM CST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for North Dakota can be found at dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling 5 1 1 in either state. && $$
883 WWUS43 KFGF 140501 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1101 PM CST Sat Nov 13 2021 MNZ005-006-008-009-013>017-022>024-027-028-030>032-140615- /O.CAN.KFGF.WW.Y.0009.000000T0000Z-211114T0600Z/ Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington- Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail- East Otter Tail-Wadena- Including the cities of Roseau, Warroad, Greenbush, Baudette, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 1101 PM CST Sat Nov 13 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snowfall has diminished and little additional accumulation is expected. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter weather advisory went out at Nov 13, 6:23 AM CST, 36 minutes earlier.
Area forecast discussion, Nov 13, 6:23 AM CST, 36 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 623 AM CST Sat Nov 13 2021 .UPDATE... Issued at 616 AM CST Sat Nov 13 2021 Water vapor showing 500 mb wave along Montana and Saskatchewan border. Area of precipitation in warm advection zone is quickly moving east thru central ND into our western fcst area. Cams are night are real difficult to determine precipitation. Bufkit soundings show in E ND a dry layer 850-700 mb that will take time to saturate. Main saturation showing for KDVL around 15z and GFK/FAR 17-18z. Thus hard to determine extent of intensity of precipitation reaching the ground vs radar returns. Latest short term models still paint idea of some heavier snow bands, but some difference in location. Regional GEM show more Fargo-DTL band while consensus among most is nrn RRV into MN as depicted by forecast. && .SHORT TERM...(Today through Sunday) Issued at 307 AM CST Sat Nov 13 2021 Some uncertainities in regards to strength of the 500 mb short wve moving thru the area this aftn and evening. ECMWF remains a bit stronger as does the 00z Canadian GEM. Both of these have center of 500 mb short wave moving from west central ND into SE ND with area of mostly snow north of track thru northern into east central ND and into Minnesota. Both would have a higher probability of 4-5 inches of snow roughly DVL-GFK-BJI-PKD region. NBM precipitation and snowfall amounts are lower as is WPC QPF which is more in the 2-3 inch range in that axis with small area of 3 to 3.5 inches Fosston-Park Rapids, with less southwestern and far northeastern fcst area. 00z GFS was in general farther north with 500 mb with center moving more thru the northern RRV with sfc low near Fargo and has less QPF. Looking at forcing, there will be 3-6 hr period of frontogentical forcing on leading edge of precipitation shield along with good upper level divergence. So this would lead toward an idea of some heavier band of snow setting up, but where is still a but uncertain with ECMWF/GEM more mid RRV and 00z GFS more northern RRV and far NW MN. Based on current snowfall fcsts used for this early morning package with more reliance on WPC/NBM snowfall amounts just more 2-3 and with winds not an issue collaboration with neighboring offices yielded no advisory. Will need to monitor though for heavier snow area when/if it develops. Potential for a brief mix of rain/sleet or even some fzra is there for the far SW fcst area but the penetration of warm layer aloft isnt all that great into the cold air via national blend of models. But HRRR would have a bit more warmth. So bottom line things to watch as system moves in that could alter the forecast. NBM showing 25-35 percent of more than 4 inches Langdon-Grand Forks-Park Rapids and will use this in messaging event. .LONG TERM...(Sunday night through Friday) Issued at 307 AM CST Sat Nov 13 2021 Overview... There will be a few opportunities for impactful weather throughout the long term period. The first of which will come in the form of light snow with a quick moving system late Sunday into Monday with another slower moving system progged to impact northern portions of the forecast area Tuesday into Wednesday. Following this stretch of active weather, a quieter pattern is then anticipated for the latter half of the week. Sunday night through Monday... A transient shortwave trough is expected to traverse the forecast area from northwest to southeast during the overnight hours from Sunday into Monday. Surface warm air advection from southerly winds will aid in supplying ample moisture for this system to work with. Overall due to the progressive nature of this wave, however, snowfall accumulations look to remain light and wind is not expected to be much of an impact. Ensemble probabilities of exceeding 1 inch are generally in the 10-20% range. Depending on timing, a snow to rain transition may occur as well as a warm nose aloft works its way in overtop of near freezing surface temperatures. This would likely be a short, transitionary period though. Precipitation potential aside, the aforementioned southerly surface flow will help to usher in a brief warming trend through the early week with high potential to break the freezing mark in most areas on Monday. Tuesday & Wednesday... As quickly as the Monday system comes and goes, another is expected to take its place moving toward the midweek period. Ensemble guidance is in generally good agreement on an upper trough trekking across the northern Plains during this time period, with only some variance regarding the eventual strength of its deepening. The consensus track through Wednesday indicates a broad upper trough that will move along the international border. While the overall path is typically favorable for precipitation, there are some significant question marks pertaining to the system's overall strength and the amount available moisture ahead of it. As a result, ensemble guidance is keeping PoPs and QPF across the northern forecast area, with highest values near the international border. This seems reasonable given the current trends keeping this low open as it affects the forecast area. As the trough pushes eastward on Wednesday, ensembles do begin to close it off and deepen it more so over the Great Lakes region. Despite this location, some lingering light snow may follow in its wake due to the formation of the deformation zone, but at this time confidence is low. Thursday & Friday... The latter half of the week does look much quieter. As the upper trough departs north and eastward, zonal flow aloft is expected to follow in its place. While this will not lead to any substantial warming trend, it is likely that generally stagnant weather will accompany this pattern. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 616 AM CST Sat Nov 13 2021 Conditions will go into IFR midday thru the evening due to vsbys in snow and low ceilings in the 700 to 1500 ft agl range. SE winds 10-20 kts turning west and north late tonight. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...Riddle SHORT TERM...Riddle LONG TERM...Rick AVIATION...Riddle
Hazardous weather outlook, Nov 12, 3:44 PM CST, 15 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 344 PM CST Fri Nov 12 2021 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-132145- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 344 PM CST Fri Nov 12 2021 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Saturday midday into the evening will see the next system move through, bringing 1 to 4 inches of snow. There is also a 30 percent chance for more than 4 inches of snow in parts of Minnesota around Park Rapids and Fosston. A small amount of freezing rain/sleet is not out of the question in far southeastern North Dakota at the start of the event. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Nov 13, 1:04 AM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
104 AM CST SAT NOV 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 3 ENE MCLEOD 46.40N 97.24W
11/12/2021 M2.0 INCH RICHLAND ND CO-OP OBSERVER
CO-OP OBSERVER STATION MCLN8 MCLEOD ND 3 E.
0700 AM SNOW 2 NNE BACKOO 48.86N 97.70W
11/12/2021 M3.8 INCH PEMBINA ND CO-OP OBSERVER
CO-OP OBSERVER STATION CVLN8 CAVALIER ND 7
NW.
0800 AM SNOW 1 N PETERSBURG 48.03N 98.00W
11/12/2021 M3.0 INCH NELSON ND CO-OP OBSERVER
CO-OP OBSERVER STATION PBGN8 PETERSBURG ND 2
N.
1000 AM SNOW 2 ESE LANGDON 48.75N 98.33W
11/12/2021 M3.0 INCH CAVALIER ND CO-OP OBSERVER
CO-OP OBSERVER STATION LNGN8 LANGDON ND 1 E.
0700 AM SNOW SEBEKA 46.63N 95.08W
11/12/2021 M2.0 INCH WADENA MN CO-OP OBSERVER
CO-OP OBSERVER STATION SEBM5 SEBEKA MN.
1000 PM SNOW 4 WSW WARROAD 48.90N 95.41W
11/12/2021 M1.5 INCH ROSEAU MN CO-OP OBSERVER
CO-OP OBSERVER STATION WRUM5 WARROAD MN 4 W.
0730 AM SNOW 1 SSW NEW YORK MILLS 46.51N 95.38W
11/12/2021 M1.0 INCH OTTER TAIL MN CO-OP OBSERVER
CO-OP OBSERVER STATION NYMM5 NEW YORK MILLS
MN.
0800 AM SNOW 2 ESE LAKE BRONSON 48.72N 96.62W
11/12/2021 M0.7 INCH KITTSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LBRM5 LAKE BRONSON
DAM MN.
0825 AM SNOW SABIN 46.78N 96.66W
11/12/2021 M0.4 INCH CLAY MN CO-OP OBSERVER
CO-OP OBSERVER STATION SBNM5 SABIN MN.
0700 AM SNOW 4 WNW PISEK 48.33N 97.80W
11/12/2021 M3.0 INCH WALSH ND CO-OP OBSERVER
CO-OP OBSERVER STATION LNKN8 LANKIN ND 6 E.
0700 AM SNOW 1 E PORTLAND 47.50N 97.35W
11/12/2021 M3.0 INCH TRAILL ND CO-OP OBSERVER
CO-OP OBSERVER STATION MYVN8 MAYVILLE ND.
0700 AM SNOW 1 NE PEMBINA 48.97N 97.24W
11/12/2021 M3.5 INCH PEMBINA ND CO-OP OBSERVER
CO-OP OBSERVER STATION PBAN8 PEMBINA ND.
0500 AM SNOW MICHIGAN 48.03N 98.13W
11/12/2021 M3.0 INCH NELSON ND CO-OP OBSERVER
CO-OP OBSERVER STATION MCEN8 MICHIGAN ND.
0613 AM SNOW 1 NNW GRAND FORKS 47.93N 97.08W
11/12/2021 M1.9 INCH GRAND FORKS ND CO-OP OBSERVER
CO-OP OBSERVER STATION GRFN8 GRAND FORKS ND
(NWS).
0700 AM SNOW 4 NE BRECKENRIDGE 46.30N 96.52W
11/12/2021 M1.8 INCH WILKIN MN CO-OP OBSERVER
CO-OP OBSERVER STATION BKEM5 BRECKENRIDGE MN
3 SE.
0850 AM SNOW SEBEKA 46.63N 95.09W
11/12/2021 M2.0 INCH WADENA MN CO-OP OBSERVER
CO-OP OBSERVER REPORTS 2 INCHES IN SEBEKA.
0800 AM SNOW LISBON 46.44N 97.67W
11/12/2021 M1.0 INCH RANSOM ND COCORAHS
COCORAHS STATION ND-RS-2 LISBON ND 0.5 ENE.
0718 PM SNOW 3 WNW BACKOO 48.85N 97.78W
11/12/2021 M3.0 INCH PEMBINA ND COCORAHS
COCORAHS STATION ND-PM-1 CAVALIER ND 7.9
WNW.
0700 AM SNOW 2 SE GRAND FORKS 47.89N 97.03W
11/12/2021 M1.5 INCH GRAND FORKS ND COCORAHS
COCORAHS STATION ND-GF-8 GRAND FORKS ND 2.5
SE.
0700 AM SNOW 4 SSE GRAND FORKS 47.87N 97.05W
11/12/2021 M1.7 INCH GRAND FORKS ND COCORAHS
COCORAHS STATION ND-GF-13 GRAND FORKS ND 3.7
SSE.
0700 AM SNOW 3 SSE GRAND FORKS 47.87N 97.03W
11/12/2021 M1.5 INCH GRAND FORKS ND COCORAHS
COCORAHS STATION ND-GF-14 GRAND FORKS ND 3.4
SSE.
0800 AM SNOW 3 SE GRAND FORKS 47.89N 97.03W
11/12/2021 M1.9 INCH GRAND FORKS ND COCORAHS
COCORAHS STATION ND-GF-3 GRAND FORKS 2.6 SE.
0700 AM SNOW 2 NW VALLEY CITY 46.94N 98.04W
11/12/2021 M1.5 INCH BARNES ND COCORAHS
COCORAHS STATION ND-BR-2 VALLEY CITY ND 2.0
NW.
0700 AM SNOW 1 ENE WOLVERTON 46.57N 96.72W
11/12/2021 M1.0 INCH WILKIN MN COCORAHS
COCORAHS STATION MN-WK-5 WOLVERTON MN 1.1
ENE.
0700 AM SNOW 2 S BATTLE LAKE 46.26N 95.71W
11/12/2021 M1.3 INCH OTTER TAIL MN COCORAHS
COCORAHS STATION MN-OT-3 BATTLE LAKE MN 2.0
S.
0700 AM SNOW 4 SSE BATTLE LAKE 46.24N 95.70W
11/12/2021 M0.9 INCH OTTER TAIL MN COCORAHS
COCORAHS STATION MN-OT-36 BATTLE LAKE MN 3.3
SSE.
0700 AM SNOW 1 W PELICAN RAPIDS 46.57N 96.12W
11/12/2021 M1.0 INCH OTTER TAIL MN COCORAHS
COCORAHS STATION MN-OT-4 PELICAN RAPIDS MN
1.4 W.
0800 AM SNOW DEER CREEK 46.39N 95.32W
11/12/2021 M1.2 INCH OTTER TAIL MN COCORAHS
COCORAHS STATION MN-OT-42 DEER CREEK 0.1
WNW.
0800 AM SNOW TWIN VALLEY 47.26N 96.26W
11/12/2021 M0.4 INCH NORMAN MN COCORAHS
COCORAHS STATION MN-NR-1 TWIN VALLEY MN 0.1
NE.
0700 AM SNOW 4 WSW HOFFMAN 45.80N 95.86W
11/12/2021 M1.0 INCH GRANT MN COCORAHS
COCORAHS STATION MN-GR-11 HOFFMAN MN 4.0
WSW.
0700 AM SNOW 3 S HOFFMAN 45.78N 95.78W
11/12/2021 M1.0 INCH GRANT MN COCORAHS
COCORAHS STATION MN-GR-4 KENSINGTON MN 4.1
W.
0700 AM SNOW 4 NNW MUSKODA 46.92N 96.45W
11/12/2021 M1.5 INCH CLAY MN COCORAHS
COCORAHS STATION MN-CY-19 GLYNDON MN 6.9
ENE.
0700 AM SNOW 4 E LAVINIA 47.52N 94.72W
11/12/2021 M2.0 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-15 BEMIDJI MN 7.8
ENE.
0730 AM SNOW 3 ENE RICHWOOD 47.00N 95.77W
11/12/2021 M1.3 INCH BECKER MN COCORAHS
COCORAHS STATION MN-BK-19 CALLAWAY 7.0 E.
0800 AM SNOW 2 WNW CORMORANT 46.74N 96.11W
11/12/2021 M1.2 INCH BECKER MN COCORAHS
COCORAHS STATION MN-BK-15 LAKE PARK MN 9.9
S.
0800 AM SNOW 5 SSW BLABON 47.34N 97.83W
11/12/2021 M1.2 INCH STEELE ND COCORAHS
COCORAHS STATION ND-ST-3 HOPE ND 5.4 WNW.
0600 AM SNOW ABERCROMBIE 46.45N 96.73W
11/12/2021 M1.5 INCH RICHLAND ND COCORAHS
COCORAHS STATION ND-RC-8 ABERCROMBIE ND 0.2
NW.
0630 AM SNOW COOPERSTOWN 47.45N 98.13W
11/12/2021 M1.3 INCH GRIGGS ND COCORAHS
COCORAHS STATION ND-GG-3 COOPERSTOWN 0.4
WNW.
0700 AM SNOW 1 ESE LANGDON 48.76N 98.34W
11/12/2021 M3.0 INCH CAVALIER ND COCORAHS
COCORAHS STATION ND-CV-4 LANGDON ND 1.4 ESE.
0700 AM SNOW 2 SSE NORTH RIVER 46.93N 96.79W
11/12/2021 M2.0 INCH CASS ND COCORAHS
COCORAHS STATION ND-CS-45 FARGO ND 3.6 NNE.
0700 AM SNOW 2 SSW MENTOR 47.67N 96.17W
11/12/2021 M2.0 INCH POLK MN COCORAHS
COCORAHS STATION MN-PK-15 MENTOR MN 2.5 SSW.
0700 AM SNOW 5 S MAVIE 48.07N 95.92W
11/12/2021 M1.8 INCH PENNINGTON MN COCORAHS
COCORAHS STATION MN-PG-3 GOODRIDGE MN 7.4
SW.
0700 AM SNOW 6 NNE FERGUS FALLS 46.35N 96.01W
11/12/2021 M2.4 INCH OTTER TAIL MN COCORAHS
COCORAHS STATION MN-OT-16 FERGUS FALLS MN
5.6 NNE.
0600 AM SNOW COMSTOCK 46.66N 96.75W
11/12/2021 M2.0 INCH CLAY MN COCORAHS
COCORAHS STATION MN-CY-22 COMSTOCK MN 0.1 E.
0900 AM SNOW 2 S SOLWAY 47.49N 95.12W
11/12/2021 M5.0 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-14 SOLWAY MN 2.1 S.
0700 AM SNOW 5 NNW CORMORANT 46.80N 96.12W
11/12/2021 M2.2 INCH BECKER MN COCORAHS
COCORAHS STATION MN-BK-6 LAKE PARK MN 6.0 S.
1146 AM SNOW DEVILS LAKE 48.11N 98.87W
11/12/2021 E1.5 INCH RAMSEY ND PUBLIC
REPORT OF 1.5" IN DEVILS LAKE.
1033 AM SNOW 4 SW OBERON 47.88N 99.27W
11/12/2021 E2.0 INCH BENSON ND PUBLIC
PUBLIC REPORTS 2 INCHES OF SNOW SOUTHWEST OF
OBERON.
0700 AM SNOW 3 NW SHEVLIN 47.56N 95.30W
11/12/2021 M6.0 INCH CLEARWATER MN PUBLIC
24 HOUR SNOWFALL.
&&Local storm report, Nov 13, 1:06 AM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
106 AM CST SAT NOV 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY SNOW 4 W WARROAD 48.91N 95.41W
11/12/2021 M7.5 INCH ROSEAU MN CO-OP OBSERVER
36 HOUR SNOWFALL TOTAL FOR EVENT.
&&Local storm report, Nov 13, 1:11 AM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
111 AM CST SAT NOV 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM SNOW FARGO 46.88N 96.82W
11/12/2021 M1.0 INCH CASS ND CO-OP OBSERVER
STORM TOTAL SNOW. OFFICIAL FARGO SNOWFALL.
&&Special weather statement, Nov 13, 4:19 AM CST, 2 hours 40 minutes before
Special Weather Statement National Weather Service Grand Forks ND 419 AM CST Sat Nov 13 2021 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-132115- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 419 AM CST Sat Nov 13 2021 ...ANOTHER ROUND OF SNOW SATURDAY... Another round of light snow will move through the region Saturday morning into the afternoon and evening hours. Some light freezing rain or sleet may even mix in at the start of precipitation in far southeastern North Dakota. Accumulating snow will continue into Saturday night before tapering off. There is still some uncertainty in the exact strength of the system. Overall accumulations are expected to be in the 1 to 4 inch range, but if a heavier band sets up some higher amounts are not out of the question. Anyone with travel plans on Saturday is encouraged to check back for later updates, as the forecast could still change, with a possibility of even greater impacts in some areas.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:39 PM CST | Wind Advisory | FGF | Barnes, Griggs, Ransom, Richland, Sargent | 6 hr |
| Nov 13, 5:29 PM CST | High Wind Warning | FGF | Barnes, Ransom, Richland, Sargent | 4 hr |
Nearby
Winter Weather Advisories in Minnesota, 2021Winter Weather Advisories in North Dakota, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.